| Model Number |
IMLOA003 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
10/29/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient identifier unknown/not provided.Age and date of birth unknown/not provided.Patient sex unknown/not provided.Weight unknown/not provided.Date of the event unknown/not provided.Reporter name and address were not provided.
Event or Problem Description
It was reported that the abutments fracture upon placing them, toque used: 20mcm.
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).The following sections have been updated: a3: patient sex unknown / not provided.B3: date of the event unknown / not provided.B4: date of this report.B5: describe event or problem.G4: date received by manufacturer.G7: type of report, follow-up number.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H10: additional narrative.
Event or Problem Description
It was reported that the doctor was not able to remove the screw from one of the implants, she will proceed to put that implant to sleep and place a new implant.The screw portion broke, implants are okey.Procedure was completed placing other abutments.
Event or Problem Description
No further event information is available at the time of this report.
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).The following sections have been updated: b4: date of this report b5: describe event or problem g3.Date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h6: adverse event problem h10: additional narrative the complaint report was received, reviewed, and evaluated by the manufacturer's complaint process.Applicable manufacturer¿s internal lot history records were reviewed to evaluate whether any internal deviations, non-conformances, or problems occurred during the manufacture of the lot, which could cause or contribute to the reported complaint condition.A review of other manufacturers complaint files and related trending data for similar incidents was performed to evaluate whether other similar complaints have been received and if data suggests any adverse trends may have contributed to the complaint root cause.Condition of the returned complaint related product was evaluated to confirm the reported product complaint.As part of each complaint investigation, the manufacturer performs an analysis to determine the root-cause of the reported problem.Depending upon the information provided, a true root-cause may or may not be determined.In these cases, the most-likely cause of the reported issue would be determined.Other known issues that are inherent to the business operations, typically ones that are related to shipping, handling, customer service, or other, are internally tracked and continually trended for unusual increases.As a result of the above investigation, the manufacturer has concluded the following as the root-cause or most likely root-cause of the reported complaint condition: no manufacturing defect was found.Most likely hazard experience: thread fracture during placement.Most likely root cause of the failure mode / hazard: thread fracture during placement typically results from application of excessive torque to the abutment.